# SDR HKGA20220816001

- Difficulty date: August 16, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 43,169 hours, 55,401 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Rod
- Part number: 12003980001
- Condition: Sheared
- Location: Zone 400
- Part time: 43,169 hours, 55,401 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE NACELLE, IB SIDE, UPPER FWD SUPPORT ROD CLEVIS WAS FOUND TO BE SHEARED AT THE THREADED PORTION OF THE CLEVIS.
